ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Сводимость {F}-отделимых подмножеств и оценки их чисел в кончных множествах

Торосян, Б. Е. (1989) Сводимость {F}-отделимых подмножеств и оценки их чисел в кончных множествах. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (1). pp. 3-8. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1457Kb

Item Type:Article
Additional Information:{F}-անջատելի ենթաբազմությունների բերելիությունը և դրանց քանակների գնահատումները վերջավոր բազմություններում; Reduccibility among {F}-separable subsets and estimates of their numbers in finite sets
Uncontrolled Keywords:Թորոսյան Բ. Ե., Torossian B. E.
Subjects:Q Science > QA Mathematics
ID Code:5484
Deposited By:NAS Reports
Deposited On:05 Apr 2013 11:00
Last Modified:07 Jun 2020 17:55

Repository Staff Only: item control page